Please Please Please help me!!!!!
I had a v beam laser treatment 9 weeks ago for very mild rosacea. it was a pupuric v beam treatment for redness of the bridge of my nose. the first treatment lightened the bridge of my nose to a shade of pink, so I went back for another treatment. As I suffer with nose flushing...I went into the second treatment during a flush, so the doctor lasered the tip of my nose and my cheeks. Previously the tip of my nose was a normal skin colour and only ever went pink during a flush. After the treatment, the tip of my nose is always bright pink, it burns and stings and even my cheeks have become very sore and pink. I don't know what to do? I feel like my nose has been ruined forever!...its bright pink all the time now and looks terrible...I feel extremely suicidal...and don't know if I can ever get my nose back to its original colour? am I stuck with this for life? can laser damage ever be reversed...can this is helped...I need advice soon...as im losing my will to live...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.